Browse by Subject Jacobi operator

Showing results 1 to 2 of 2

1

About a family of deformations of the Costa-Hoffman-Meeks surfaces

Morabito, Filipporesearcher, BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v.40, no.3, pp.433 - 454, 2009-09

2

BOUNDED AND UNBOUNDED CAPILLARY SURFACES DERIVED FROM THE CATENOID

Morabito, Filipporesearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.38, no.2, pp.589 - 614, 2018-02

Discover

Type

. next

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0